Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ACE SURGICAL INTERNAL HEX IMPLANTD; DENTAL IMPLANT
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ACE SURGICAL INTERNAL HEX IMPLANTD; DENTAL IMPLANT
Model Number
204113
Medical Device Problem Code
Failure to Osseointegrate (1863)
Health Effect - Clinical Code
Failure of Implant (1924)
Date of Event
04/14/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
Tooth h11 extracted, and placed alloderm min/ dom mix, from life net.
Additional Manufacturer Narrative
Visual evaluation of product under 65x magnification showed no signs of physical defects.
New Search
Submit an Adverse Event Report
Brand Name
INTERNAL HEX IMPLANTD
Common Device Name
DENTAL IMPLANT
Manufacturer
(Section D)
ACE SURGICAL
1034 pearl st
brockton MA 02301
Manufacturer
(Section G)
ACE SURGICAL
1034 pearl st
brockton MA 02301
Manufacturer Contact
franco desruisseaux
1034 pearl st
brockton, MA 02301
MDR Report Key
13180113
Report Number
1287163-2022-01034
Device Sequence Number
17570474
Product Code
DZE
UDI-Device Identifier
00614950004713
UDI-Public
00614950004713
Combination Product (Y/N)
N
Initial Reporter State
RI
Initial Reporter Country
US
PMA/510(K) Number
K102981
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2021
Device Explanted Year
2021
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Health Professional
Initial Reporter Occupation
Dentist
Type of Report
Initial
Report Date
(Section B)
09/29/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Model Number
204113
Device Catalogue Number
204113
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
01/03/2022
Initial Report FDA Received Date
01/06/2022
Was Device Evaluated by Manufacturer? (Y/N)
Yes
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;
Patient Age
71 YR
Patient Sex
Female